Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on M. M. Day's characterization of inner-product spaces and a conjecture of L. M. Blumenthal


Author: I. J. Schoenberg
Journal: Proc. Amer. Math. Soc. 3 (1952), 961-964
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0052035-9
MathSciNet review: 0052035
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Some characterizations of inner-product spaces, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 320-337. MR 0022312 (9:192c)
  • [2] P. Jordan and J. von Neumann, On inner products in linear metric spaces, Ann. of Math. (2) vol. 36 (1935) pp. 719-723. MR 1503247
  • [3] I. J. Schoenberg, On metric arcs of vanishing Menger curvature, Ann. of Math. (2) vol. 41 (1940) pp. 715-726. MR 0002903 (2:130b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0052035-9
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society